Alert archive / Ohio / Wind Advisories in 2019

Wind Advisory 8, NWS Wilmington, OH

April 14, 201926 counties in Ohio; 12 counties in Kentucky; Dearborn County, Ohio County, Switzerland County, Indiana

NWS Wilmington, OH issued this wind advisory at Apr 14, 2019, 4:06 AM EDT for 26 counties in Ohio; 12 counties in Kentucky; Dearborn County, Ohio County, Switzerland County, Indiana. It took effect at Apr 14, 2019, 10:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2019, 4:06 AM EDT (08:06 UTC)
In effect from
Apr 14, 2019, 10:00 AM EDT
Expired
Apr 14, 2019, 5:56 PM EDT
In force
8 hr
Issued by
NWS Wilmington, OH
All 41 counties

Dearborn County, IN, Ohio County, IN, Switzerland County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Ross County, OH, Scioto County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 15 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.1 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2019-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2019-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2406 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

145 
WWUS71 KILN 140806
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
406 AM EDT Sun Apr 14 2019

INZ074-075-080-KYZ089>100-OHZ044>046-051>056-061>065-070>074-
077>082-088-141700-
/O.NEW.KILN.WI.Y.0008.190414T1400Z-190415T0100Z/
Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-
Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Logan-Union OH-
Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-
Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren-
Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-Adams-Pike-
Scioto-
Including the cities of Lawrenceburg, Aurora, Rising Sun, Vevay, 
Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, 
Erlanger, Independence, Newport, Alexandria, Owenton, 
Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, 
Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, 
Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, 
Urbana, Springfield, London, West Jefferson, Plain City, 
Columbus, Newark, Dayton, Kettering, Beavercreek, Fairborn, 
Xenia, Washington Court House, Circleville, Lancaster, 
Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan,
Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, 
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
406 AM EDT Sun Apr 14 2019

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM EDT
THIS EVENING...

The National Weather Service in Wilmington has issued a Wind
Advisory, which is in effect from 10 AM this morning to 9 PM EDT
this evening.

* WINDS...South winds 15 to 25 mph with gusts up to 50 mph.

* TIMING...This morning into this evening.

* IMPACTS...Scattered tree and power line damage is possible 
  along with some minor property damage in the highest gusts. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$
3 follow-up statements
051 
WWUS71 KILN 141402
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
1002 AM EDT Sun Apr 14 2019

INZ074-075-080-KYZ089>100-OHZ044>046-051>056-061>065-070>074-
077>082-088-142300-
/O.CON.KILN.WI.Y.0008.000000T0000Z-190415T0100Z/
Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-
Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Logan-Union OH-
Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-
Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren-
Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-Adams-Pike-
Scioto-
Including the cities of Lawrenceburg, Aurora, Rising Sun, Vevay, 
Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, 
Erlanger, Independence, Newport, Alexandria, Owenton, 
Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, 
Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, 
Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, 
Urbana, Springfield, London, West Jefferson, Plain City, 
Columbus, Newark, Dayton, Kettering, Beavercreek, Fairborn, 
Xenia, Washington Court House, Circleville, Lancaster, 
Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan,
Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, 
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
1002 AM EDT Sun Apr 14 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING...

* WINDS...South winds 15 to 25 mph with gusts up to 50 mph.

* TIMING...This morning into this evening.

* IMPACTS...Scattered tree and power line damage is possible 
  along with some minor property damage in the highest gusts. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$
546 
WWUS71 KILN 142112
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
512 PM EDT Sun Apr 14 2019


INZ074-075-080-KYZ089>096-OHZ044-051-061-070-071-077-142215-
/O.CAN.KILN.WI.Y.0008.000000T0000Z-190415T0100Z/
Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-
Owen-Grant-Pendleton-Logan-Miami-Montgomery-Butler-Warren-
Hamilton-
Including the cities of Lawrenceburg, Aurora, Rising Sun, Vevay, 
Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, 
Erlanger, Independence, Newport, Alexandria, Owenton, 
Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, 
Bellefontaine, Troy, Piqua, Tipp City, Dayton, Kettering, 
Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, 
Springboro, and Cincinnati
512 PM EDT Sun Apr 14 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Wilmington has cancelled the Wind
Advisory.

Although winds will remain gusty between 25 and 35 mph tonight,
these values will be below Wind Advisory thresholds. Therefore,
the Wind Advisory has been cancelled. 

$$

KYZ097>100-OHZ045-046-052>056-062>065-072>074-078>082-088-150100-
/O.CON.KILN.WI.Y.0008.000000T0000Z-190415T0100Z/
Bracken-Robertson-Mason-Lewis-Union OH-Delaware-Champaign-Clark-
Madison-Franklin OH-Licking-Greene-Fayette OH-Pickaway-Fairfield-
Clinton-Ross-Hocking-Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Augusta, Brooksville, Mount Olivet, 
Maysville, Vanceburg, Tollesboro, Marysville, Delaware, Urbana, 
Springfield, London, West Jefferson, Plain City, Columbus, 
Newark, Beavercreek, Fairborn, Xenia, Washington Court House, 
Circleville, Lancaster, Pickerington, Wilmington, Blanchester, 
Chillicothe, Logan, Milford, Georgetown, Mount Orab, Hillsboro, 
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
512 PM EDT Sun Apr 14 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING...

* WINDS...South winds 15 to 25 mph with gusts up to 50 mph.

* TIMING...This this evening.

* IMPACTS...Scattered tree and power line damage is possible 
  along with some minor property damage in the highest gusts. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$
176 
WWUS71 KILN 142156
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
556 PM EDT Sun Apr 14 2019

KYZ097>100-OHZ045-046-052>056-062>065-072>074-078>082-088-142300-
/O.CAN.KILN.WI.Y.0008.000000T0000Z-190415T0100Z/
Bracken-Robertson-Mason-Lewis-Union OH-Delaware-Champaign-Clark-
Madison-Franklin OH-Licking-Greene-Fayette OH-Pickaway-Fairfield-
Clinton-Ross-Hocking-Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Augusta, Brooksville, Mount Olivet, 
Maysville, Vanceburg, Tollesboro, Marysville, Delaware, Urbana, 
Springfield, London, West Jefferson, Plain City, Columbus, 
Newark, Beavercreek, Fairborn, Xenia, Washington Court House, 
Circleville, Lancaster, Pickerington, Wilmington, Blanchester, 
Chillicothe, Logan, Milford, Georgetown, Mount Orab, Hillsboro, 
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
556 PM EDT Sun Apr 14 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Wilmington has cancelled the Wind
Advisory.

Although winds will remain gusty between 25 and 35 mph tonight,
these values will be below Wind Advisory thresholds. Therefore,
the Wind Advisory has been cancelled.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Apr 14, 2:24 AM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Apr 14, 2:24 AM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
224 AM EDT Sun Apr 14 2019

.SYNOPSIS...
Strong low pressure will move from the lower Mississippi River
Valley to northwest Ohio tonight into Sunday. As this occurs, a
warm front will lift north into the region followed by a cold
front late in the day Sunday. The low will continue to track
northeast toward New England Sunday night while the trailing
cold front moves through the remainder of the area. Showers and
thunderstorms will occur tonight into Sunday, with the potential
for severe storms Sunday afternoon into early Sunday evening.
Drier and cooler conditions will return to the area on Monday as
high pressure slowly builds back into the Ohio Valley.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Latest radar loop is showing area of showers lifting up through
central KY and srn IN. This is a little quicker and farther east
than earlier models runs were showing. Adjusted the PoPs to
brings these showers up through the Cincy Tri-State over the
next few hours. Later tonight additional showers with embedded
thunderstorms will work into the region. Still expecting some
moderate heavy rain.

Adjusted lows, especially in the northwest tonight. Lows will be
mid 40s in the northwest and the mid to upper 50s in the south.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM MONDAY/...
Models are coming into better agreement for severe weather
potential on Sunday.

Strong low pressure will move northeast from the lower Ohio
Valley to northwest Ohio by late Sunday afternoon. Widespread
showers and embedded thunderstorms will be ongoing during the
morning hours as a strong, moist LLJ pivots east. As this
occurs, a warm front will being to lift north into the region,
and then move as far northwest as our far northwest CWFA where
the low will eventually track toward. The airmass is expected to
destabilize fairly quickly in the warm sector behind the initial
large band of showers and embedded thunderstorms Sunday
afternoon. This is indicated nicely on the 12Z NAM model
sounding forecast at 20Z for KILN. Deep layer shear will be in
place, 70-90 knots between 0-6 km, and even 50-60 knots between
0-3 km. Hodographs indicate nice clockwise turning of winds with
height in part to the proximity of the nearby surface low.
MLCAPEs of ~ 1000 J/kg is also forecast. These parameters will
set the stage for showers and thunderstorms as they develop
along and ahead of a trailing cold front as it moves from west
to east through our region Sunday afternoon into early Sunday
evening. High resolution models indicate convective
lines/bowing segments, and perhaps some discrete supercells.
This will result in damaging winds being the main severe
weather threat. However, a few tornadoes may occur given the
setup (discrete supercells), especially along and southeast of
I-71 where SRH values are the highest. In addition, isolated
large hail may occur, given rotating updrafts, and locally heavy
rain/localized flash flooding may result after the morning
widespread rainfall of 1 to 1.5 inches (making for moist soils).
These threats have been placed in the latest HWO. Highs on
Sunday will range from the mid 50s far northwest, to perhaps the
lower to mid 70s across the southeast. It will also become
breezy to locally windy on the synoptic scale with wind gusts
between 25 and 35 mph in the warm sector.

For Sunday night, as the low continues on its track northeast
toward New England, the cold front will move east of our area
during the early evening, bring the end to the severe weather
threat. CAA and a few/scattered showers will be possible during
the evening, with pcpn tapering off from west to east
overnight. Post-frontal stratocumulus will remain. Winds will be
gusty between 25 and 35 mph. Temperatures will cool off with
lows bottoming out from the lower 30s northwest to the upper 30s
southeast.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Shower activity early Monday will be before daybreak as the
upper trough is east of the CWA and the surface low well into
New England. High pressure will be building in with a clearing
sky, but the coldest highs of the forecast will occur on this
day, only reaching the low to mid 50s.

Temperatures will rebound overnight and work back to above
normal, particularly on nighttime lows as south winds prevail
and pump in a moist feed to the Ohio Valley.

Long range models diverge significantly in the broad pattern
for the latter part of the week, but increased chances of
showers and likely some thunderstorms seems the most likely
scenario, increasing Wednesday night and becoming likely by
Thursday. The evolution of the surface low and placement of the
upper low pressure centers really begin to diverge at this point
and forecast just includes chance pops with above normal
temperatures. Readings will cool again on Friday after the rain,
but the uncertainty of the models is difficult to say whether
or not it will be a sharp dropoff or not. Attm, feel that the
forecast may be too cool for the late week into next weekend.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
Showers will overspread the TAF sites overnight. Some embedded
thunder will be possible late in the overnight hours and into
the early daytime morning hours. There will then be a lull or
decrease in precipitation before thunderstorms develop and move
through the TAF sites during the afternoon hours. Shower
activity will linger into the evening and overnight hours
Sunday night.

Winds will continue to increase and become gusty. Off and on
wind gusts are expected through the TAF period with the
strongest gusts during the daytime hours.

Cigs will gradually lower into the MVFR category and vsbys will
be reduced with heavier shower and thunderstorm activity.

OUTLOOK...MVFR ceilings expected to linger into Sunday night and
Monday morning. MVFR conditions are also possible Wednesday
night and Thursday. Thunderstorms possible Thursday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Hickman
NEAR TERM...Sites
SHORT TERM...Hickman
LONG TERM...Franks
AVIATION...Novak
Hazardous weather outlook, Apr 13, 3:18 PM EDT, 12 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
318 PM EDT Sat Apr 13 2019

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-042>046-051>056-
060>065-070>074-077>082-088-141100-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Darke-Shelby-Logan-
Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-
Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren-
Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-Adams-Pike-
Scioto-
318 PM EDT Sat Apr 13 2019

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Severe weather will be possible Sunday afternoon into early Sunday
evening. Damaging winds will be the primary severe weather threat.
However, isolated large hail, a few tornadoes, and localized flash
flooding will also be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed on Sunday.

OHZ034-035-141100-
Mercer-Auglaize-
318 PM EDT Sat Apr 13 2019

This Hazardous Weather Outlook is for West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Several rounds of rain may lead to some localized flooding issues on
Sunday. In addition, there is an isolated risk for a strong or
severe storm Sunday afternoon. Damaging winds would be the main
severe weather threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 2:07 PM EDTSpecial Weather StatementILNButler, Hamilton23 min
Apr 14, 2:27 PM EDTSpecial Weather StatementILNMontgomery33 min
Apr 14, 3:00 PM EDTSpecial Weather StatementILNChampaign, Clark30 min
Apr 14, 3:10 PM EDTTornado WarningILNChampaign, Clark35 min
Apr 14, 3:31 PM EDTSpecial Weather StatementILNClark29 min
Apr 14, 3:35 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Union25 min
Apr 14, 3:40 PM EDTSpecial Weather StatementILNHardin35 min
Apr 14, 3:45 PM EDTSevere Thunderstorm WarningILNDarke, Montgomery, Preble45 min
Apr 14, 3:49 PM EDTSpecial Weather StatementILNPike26 min
Apr 14, 3:52 PM EDTSpecial Weather StatementILNChampaign23 min
Apr 14, 3:52 PM EDTSevere Thunderstorm WarningILNHardin, Union16 min
Apr 14, 3:57 PM EDTSpecial Weather StatementILNPickaway33 min
Apr 14, 4:00 PM EDTSpecial Weather StatementILNClinton30 min
Apr 14, 4:09 PM EDTSpecial Weather StatementILNLicking21 min
Apr 14, 4:10 PM EDTSpecial Weather StatementILNLicking20 min
Apr 14, 4:13 PM EDTSevere Thunderstorm WarningILNHocking, Pickaway, Pike, Ross47 min
Apr 14, 4:25 PM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Darke, Logan, Miami, Shelby50 min
Apr 14, 4:27 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking48 min
Apr 14, 4:30 PM EDTSpecial Weather StatementILNLicking30 min
Apr 14, 4:38 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton, Warren37 min
Apr 14, 4:46 PM EDTSpecial Weather StatementILNChampaign, Miami44 min
Apr 14, 5:07 PM EDTSpecial Weather StatementILNChampaign, Hardin, Logan, Union38 min
Apr 14, 5:09 PM EDTSpecial Weather StatementILNClinton, Warren36 min
Apr 14, 5:31 PM EDTSpecial Weather StatementILNFayette, Greene29 min
Apr 14, 5:37 PM EDTSpecial Weather StatementILNUnion38 min
Apr 14, 6:28 PM EDTSpecial Weather StatementILNLicking47 min
Apr 14, 6:33 PM EDTSevere Thunderstorm WarningILNFairfield, Licking42 min
Apr 14, 4:09 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Gallatin, Grant, Kenton, Owen and 1 more36 min
Apr 14, 3:04 PM EDTSevere Thunderstorm WarningILNFayette, Franklin, Union, Wayne41 min

Nearby

Wind Advisories in Ohio, 2019Wind Advisories in Kentucky, 2019Wind Advisories in Indiana, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.